# SDR IPXA2024070913682

- Difficulty date: June 5, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 82,188 hours, 18,568 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3805504
- Condition: Gouged
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SURFACE OTBD SIDE OF SLAT TRACK NR 19.  REPAIR DOUBLER PLATE HAS MULTIPLE DEEP GOUGED.   ACCOMPLISHED REPAIR REF EO-90779-REQ1 (EA 011-5730-01-B0213).
